# SDR FDEA201408252308

- Difficulty date: August 25, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N571UA
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 68,512 hours, 25,239 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110763
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STATION 1616 CORROSION ON STRINGER AT SPLICE.  EVALUATED CORROSION ON AFT CARGO STATION 1616 STRINGER 19R AT SPLICE.  NO ALLOWED DAMAGED ON SRM.  REPAIRED IAW SRM 53-00-03-2R-2 REPAIR 2.  THIS IS A CLASS A REPAIR.
